MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer complaint reference (b)(4).According to the customer, they experienced false high pco2 results from the abl90 flex blood gas analyzer as compared with another abl90 analyzer, even though there is no error for calibration and quality control.
 
Additional Manufacturer Narrative
The incident was caused by an unstable pco2 sensor.A sensor with an intermittent sensor response error (1070), in this case the pco2 sensor, is difficult to detect because the error occurs and disappears again.The analyzer has a continuous sensor monitoring in idle mode and a special monitoring during calibration, quality control and measurement mode.With an intermittent error, you never know when the error occurs, but if it occurs, the analyzer will detect the error and flag the calibration, quality control and measurement results, which means that you cannot use the results with an error.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
tom engdahl
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key24129358
Report Number3002807968-2026-00010
Device Sequence Number17525901
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1070N034
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K092686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown